Alert archive / Oklahoma / Flash Flood Watches in 2008
Flash Flood Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Feb 15, 2008, 10:52 AM CST for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Feb 16, 2008, 12:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2008, 10:52 AM CST (16:52 UTC)
- In effect from
- Feb 16, 2008, 12:00 PM CST
- Expired
- Feb 17, 2008, 3:37 AM CST
- In force
- 16 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 16:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KTSA 151652 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1052 AM CST FRI FEB 15 2008 ...HEAVY RAIN MAY FALL OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT... .AN UPPER LOW MOVING OUT OF THE SOUTHWEST WILL PRODUCE MODERATE TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT. ARZ001-002-010-011-019-020-029-OKZ049-053>076-160100- /O.NEW.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 1052 AM CST FRI FEB 15 2008 ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES...IN ARKANSAS... BENTON...CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW... CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE... MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE... OSAGE...OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT * A STRONG UPPER LOW WILL MOVE OUT OF THE SOUTHWEST AND DIRECTLY OVER OUR REGION THIS WEEKEND. SOUTH WINDS AHEAD OF AN ASSOCIATED SURFACE LOW WILL BRING ABUNDANT GULF MOISTURE INTO OUR REGION...LEADING TO WIDESPREAD MODERATE TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT. RAINFALL AMOUNTS FROM ONE AND A HALF INCHES TO THREE INCHES ARE EXPECTED ACROSS THE ENTIRE AREA. LOCAL RAINFALL AMOUNTS MAY REACH FIVE INCHES... IF NUMEROUS THUNDERSTORMS DEVELOP WITHIN THE AREA OF MODERATE RAIN. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
8 follow-up statements
000 WGUS64 KTSA 152133 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 333 PM CST FRI FEB 15 2008 ...HEAVY RAIN MAY FALL OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT... .AN UPPER LOW MOVING OUT OF THE SOUTHWEST WILL PRODUCE MODERATE TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT. ARZ001-002-010-011-019-020-029-OKZ049-053>076-160400- /O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 333 PM CST FRI FEB 15 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT * A STRONG UPPER LOW WILL MOVE OUT OF THE SOUTHWEST AND DIRECTLY OVER OUR REGION THIS WEEKEND. SOUTH WINDS AHEAD OF AN ASSOCIATED SURFACE LOW WILL BRING ABUNDANT GULF MOISTURE INTO OUR REGION...LEADING TO WIDESPREAD MODERATE TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT. RAINFALL AMOUNTS FROM ONE TO TWO INCHES ARE EXPECTED ACROSS THE ENTIRE AREA. LOCAL RAINFALL AMOUNTS MAY THREE TO FOUR INCHES... IF NUMEROUS THUNDERSTORMS DEVELOP WITHIN THE AREA OF MODERATE RAIN. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 160312 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 912 PM CST FRI FEB 15 2008 ...HEAVY RAIN MAY FALL OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT... .AN UPPER LOW MOVING OUT OF THE SOUTHWEST WILL PRODUCE MODERATE TO HEAVY RAINFALL SATURDAY AND SATURDAY NIGHT. ARZ001-002-010-011-019-020-029-OKZ049-053>076-161115- /O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 912 PM CST FRI FEB 15 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT * A POTENT LOW PRESSURE SYSTEM ALOFT WILL MOVE OUT OF THE SOUTHWESTERN UNITED STATES AND INTO THE SOUTHERN PLAINS TOMORROW AND THEN NORTHEAST ACROSS OKLAHOMA TOMORROW NIGHT. AS THE UPPER SYSTEM APPROACHES RAIN WILL DEVELOP. A LARGE AREA OF RAIN WITH THUNDERSTORMS EMBEDDED WITHIN IN IT WILL EFFECT EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY AND SATURDAY NIGHT. RAINFALL TOTALS OF ONE TO TWO INCHES WILL BE COMMON. A FEW PLACES MAY RECEIVE FOUR OR FIVE INCHES RAIN MAKING FLOODING A CONCERN. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 160926 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 326 AM CST SAT FEB 16 2008 ...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-053>076-161730- /O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 326 AM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * FROM NOON CST TODAY THROUGH LATE TONIGHT * A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS LATER TODAY AND TONIGHT. RAIN AND THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS SOUTHEAST OKLAHOMA THIS MORNING AND SPREAD NORTH INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY THIS AFTERNOON. AN ADDITIONAL ROUND OF HEAVY RAIN AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. RAINFALL AMOUNTS BETWEEN ON AND TWO INCHES WILL BE COMMON BEFORE THE HEAVIEST RAIN SHIFTS EAST OF THE AREA AFTER MIDNIGHT...WITH LOCAL AMOUNTS UP TO FIVE INCHES POSSIBLE. * THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS...PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 161038 CCA FFATSA FLOOD WATCH...CORRECTION NATIONAL WEATHER SERVICE TULSA OK 326 AM CST SAT FEB 16 2008 ...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-053>076-161730- /O.CON.KTSA.FF.A.0002.080216T1800Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 326 AM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * FROM NOON CST TODAY THROUGH LATE TONIGHT * A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS LATER TODAY AND TONIGHT. RAIN AND THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS SOUTHEAST OKLAHOMA THIS MORNING AND SPREAD NORTH INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS BY THIS AFTERNOON. AN ADDITIONAL ROUND OF HEAVY RAIN AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING. RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES WILL BE COMMON BEFORE THE HEAVIEST RAIN SHIFTS EAST OF THE AREA AFTER MIDNIGHT...WITH LOCAL AMOUNTS UP TO FIVE INCHES POSSIBLE. * THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS...PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 162030 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 230 PM CST SAT FEB 16 2008 ...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-053>076-170430- /O.CON.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 230 PM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * THROUGH LATE TONIGHT * A POTENT UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING BEFORE MOVING ACROSS THE AREA LATE TONIGHT. AT MID AFTERNOON...RAIN WAS FALLING ACROSS MUCH OF THE AREA. RAIN WILL CONTINUE TO FALL ON AND OFF THROUGH TONIGHT. THE RAIN WILL BE HEAVY AT TIMES. ONE TO TWO INCHES OF RAIN WILL BE COMMON BY SUNDAY MORNING. LOCALLY HIGHER AMOUNTS MAY RESULT IN FLOODING. * THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS... PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 162134 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 334 PM CST SAT FEB 16 2008 ...HEAVY RAIN POSSIBLE OVER PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THROUGH TONIGHT... ARZ001-002-010-011-019-020-029-OKZ049-053>076-170400- /O.CON.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE- TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 334 PM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CHOCTAW...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH...TULSA... WAGONER AND WASHINGTON. * THROUGH LATE TONIGHT * A POTENT UPPER LEVEL SYSTEM WILL CONTINUE TO APPROACH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING BEFORE MOVING ACROSS THE AREA LATE TONIGHT. MUCH OF SOUTHEAST OKLAHOMA HAS ALREADY SEEN ONE TO TWO INCHES OF RAINFALL THROUGH LATE THIS AFTERNOON. RAIN WILL CONTINUE TO FALL ON AND OFF THROUGH TONIGHT...WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN POSSIBLE ACROSS THE WATCH AREA. LOCALLY HEAVIER AMOUNTS WILL BE LIKELY WITH ANY EMBEDDED THUNDERSTORMS. * THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS... PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 170243 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 843 PM CST SAT FEB 16 2008 ...ADDITIONAL HEAVY RAIN WILL FALL ACROSS PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT... OKZ054>068-070-071-073-170345- /O.CAN.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE- MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...MUSKOGEE... EUFAULA...MCALESTER 843 PM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR HAS BEEN CANCELLED FOR MUCH OF NORTHEAST OKLAHOMA. THE RISK FOR HEAVY RAIN HAS ENDED IN THIS AREA. $$ ARZ001-002-010-011-019-020-029-OKZ049-053-069-072-074>076-171045- /O.CON.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU 843 PM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... THE FLASH FLOOD WATCH CONTINUES FOR * THE FOLLOWING COUNTIES...IN ARKANSAS...BENTON...CARROLL... CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHOCTAW...HASKELL...LATIMER...LE FLORE... PUSHMATAHA AND SEQUOYAH. * UNTIL 6 AM CST SUNDAY * A POTENT LOW PRESSURE SYSTEM ALOFT WAS MOVING INTO SOUTHWEST OKLAHOMA THIS EVENING. THIS LOW PRESSURE WILL TRACK NORTHEAST ACROSS THE STATE TONIGHT. HEAVY RAIN WILL REMAIN POSSIBLE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONE TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS THIS AREA. WITH POSSIBLY ANOTHER INCH OF RAIN TO FALL...FLOODING WILL REMAIN POSSIBLE. * THE HEAVY RAINFALL COULD LEAD TO QUICK RISES ON SMALLER STREAMS AND MAY ALSO CAUSE LOCALLY FLOODED ROADWAYS... PARTICULARLY NEAR ANY LOW-WATER CROSSINGS. A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. $$
000 WGUS64 KTSA 170937 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 337 AM CST SUN FEB 17 2008 ARZ001-002-010-011-019-020-029-OKZ049-053-069-072-074>076-171045- /O.CAN.KTSA.FF.A.0002.000000T0000Z-080217T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-ADAIR-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... HUGO...STILWELL...SALLISAW...STIGLER...WILBURTON...POTEAU 337 AM CST SUN FEB 17 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND EAST OKLAHOMA HAS BEEN CANCELLED. THE UPPER LOW PRESSURE SYSTEM IS STARTING TO PULL NORTH OF THE REGION AND THE THREAT OF ADDITIONAL HEAVY RAIN IS RAPIDLY DIMINISHING. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Feb 15, 10:34 AM CST, 18 minutes earlier.
Area forecast discussion, Feb 15, 10:34 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1034 AM CST FRI FEB 15 2008
.DISCUSSION...
LOW LEVEL COLD AIR ADVECTION WILL KEEP TEMPERATURES
IN CHECK THIS AFTERNOON. SATELLITE SHOWS CLOUDS NOW
HERE TO STAY...PROBABLY THROUGH SUNDAY MORNING. NOT
MUCH RISE IN TEMP...IF ANY..EXPECTED THIS AFTERNOON
FOR ENTIRE FORECAST AREA. ADJUSTMENTS MADE.
12Z RUNS CONTINUE POTENTIAL HEAVY RAIN SCENARIO FOR
SATURDAY/SATURDAY NIGHT...SO FLOOD WATCH POSTED FOR
18Z SAT-12Z SUN TIMEFRAME. GENERAL ONE - THREE INCH
RAINFALL EXPECTED...LOCAL FIVE INCH AMOUNTS CAN NOT
BE RULED OUT...SHOULD CONVECTION ENHANCE RATES.
GW
&&
.PREV DISCUSSION... /ISSUED 344 AM CST FRI FEB 15 2008/
DISCUSSION...
POWERFUL STORM SYSTEM OVER NORTHERN BAJA THIS MORNING WILL MOVE
EAST OVER THE NEXT COUPLE OF DAYS AND PROVIDE A WET WEEKEND ACROSS
ALL OF THE AREA...WITH GOOD POTENTIAL FOR 1-2 INCH RAINFALL IN
MOST AREAS BY SUNDAY MORNING. SOME OTHER INTERESTING POSSIBILITIES
EXIST AS WELL...MORE ON THIS IN A MOMENT...BUT APPEARS TO BE PRIMARILY
A HEAVY RAIN EVENT.
AT PRESENT COLD AIRMASS HAVING TOUGH TIME MAKING IT THROUGH THE
HILLS IN SOUTHEAST OKLAHOMA...TEMPS STILL IN THE LOW 50S NEAR THE
RED RIVER AT THIS HOUR. DO NOT EXPECT IT TO PROGRESS TOO MUCH
FARTHER SOUTH BEFORE WARM AIR BEGINS TO SURGE BACK NORTH TONIGHT
AND SATURDAY AHEAD OF UPPER LOW. SHALLOW OLD AIR LIKELY TO BE MORE
STUBBORN TO ERODE ACROSS NORTHERN AREAS THAN GUIDANCE IS
SUGGESTING...00Z ECMWF AND 06Z WRF HAVE TRENDED THIS WAY AS WELL.
THIS MEANS AT LEAST A LIMITED TIME FRAME IN WHICH FREEZING PRECIP
POSSIBLE MAINLY NORTH OF I-44. NOT EXPECTING A MAJOR ICING EVENT
AS TEMPS SHOULD ULTIMATELY WARM ABOVE FREEZING BY SAT AFTERNOON.
IMPRESSIVE PRECIP H20 CONTINUES TO STREAM NORTH THROUGH SAT NIGHT
WITH HIGH SFC DEW POINTS POTENTIALLY SURGING INTO SE OKLAHOMA BY
LATE SAT AFTERNOON. GIVEN THE SPECTACULAR DEEP LAYER SHEAR EVEN
THE MODEST INSTABILITY FORECAST SHOULD BRING A CHANCE OF MAINLY
ELEVATED SEVERE STORMS FAR SOUTH SAT AFTERNOON AND EVENING. THE
POTENTIAL FOR SFC-BASED STORMS LOOKS VERY LIMITED...BUT THIS WILL
BE ANOTHER TREND TO KEEP A CLOSE EYE ON FOR LATER FORECASTS.
MODELS DIFFER IN TIMING OF THE UPPER SYSTEM EJECTING EAST WITH THE
GFS AND ECMWF FASTER THAN WRF AND UKMET. BASICALLY SPLIT THE
DIFFERENCE THERE...AND IN ANY CASE RAIN CHANCES REMAIN NEAR 100
PERCENT SAT NIGHT. WITH COLDER TEMPS ALOFT MOVING IN THERE IS SOME
CHANCE OF A CHANGEOVER TO SNOW ON THE BACKSIDE OF THE SYSTEM
SUNDAY AND SOME CHANCE OF A QUICK ACCUMULATION OF A FEW INCHES.
THE LOW LEVEL TEMPS MAY NOT COOL ENOUGH FOR THIS TO TAKE PLACE
HOWEVER. SPS ISSUED BY THE DAY SHIFT COVERS THE SITUATION FOR
NOW.
COLDER AIR IN WAKE OF THE SYSTEM EARLY NEXT WEEK WITH A NICE WARM
UP BY WEDNESDAY. NEXT SYSTEM MOVING THROUGH TOWARD THE END OF THE
PERIOD TO BRING CHANCE OF RAIN AND THUNDER WED NIGHT AND THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 33 30 44 34 / 10 30 100 100
FSM 44 40 52 43 / 20 40 90 100
MLC 35 37 52 40 / 30 60 100 100
BVO 31 25 42 34 / 10 20 100 100
FYV 36 32 51 42 / 20 20 80 100
BYV 33 28 49 42 / 20 20 70 100
MKO 36 31 49 38 / 20 40 100 100
MIO 31 25 47 36 / 10 20 90 100
F10 33 32 49 37 / 20 50 100 100
HHW 46 43 58 40 / 40 70 100 100
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM NOON SATURDAY TO 6 AM SUNDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM NOON SATURDAY TO 6 AM SUNDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....18Hazardous weather outlook, Feb 15, 5:00 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CST FRI FEB 15 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-161100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST FRI FEB 15 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. WINTER WEATHER. RISK...LIMITED. DISCUSSION... LIGHT RAIN IS EXPECTED TO SLOWLY INCREASE IN COVERAGE TODAY AND SPREAD NORTHWARD OVER THE REGION TONIGHT. A MIXTURE OF LIGHT RAIN AND LIGHT FREEZING RAIN IS POSSIBLE OVER NORTHERN PORTIONS OF NORTHEAST OKLAHOMA AFTER MIDNIGHT TONIGHT. NO SIGNIFICANT ICE ACCUMULATION IS EXPECTED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...WINTER WEATHER POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A STRONG UPPER LEVEL SYSTEM WILL MOVE OVER THE REGION SATURDAY. ABUNDANT MOISTURE WILL MOVE NORTHWARD OVER THE AREA AHEAD OF THIS SYSTEM AND WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED ON SATURDAY AND SATURDAY NIGHT. HEAVY RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES OF RAIN CAN BE EXPECTED. LOCAL AMOUNTS OF MORE THAN 3 INCHES ARE POSSIBLE. ELEVATED INSTABILITY AND SHEAR ARE ADEQUATE FOR MAINLY ELEVATED SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. LARGE HAIL WILL BE THE MAIN THREAT. ON SUNDAY AS THE UPPER SYSTEM MOVES NORTHEAST OF THE AREA...A CHANGEOVER TO SNOW ON THE BACK SIDE OF THE SYSTEM IS POSSIBLE. ACCUMULATIONS GENERALLY WILL BE LESS THAN AN INCH BUT LOCAL ACCUMULATIONS OF 1 OR 2 INCHES OF SNOW IS POSSIBLE...MAINLY ALONG AND NORTH OF INTERSTATE 44. WARMING TEMPERATURES ON TUESDAY AND WEDNESDAY WILL INCREASE MOISTURE AHEAD OF THE NEXT SYSTEM WHICH WILL BRING A CHANCE OF THUNDERSTORMS TO THE REGION WEDNESDAY NIGHT AND THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 12:00 PM CST | Winter Weather Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Okfuskee and 7 more | 21 hr |
Nearby
Flash Flood Watches in Oklahoma, 2008Flash Flood Watches in Arkansas, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.